Alert archive / Colorado / Tornado Warnings in 2023

Tornado Warning 8, NWS Denver/Boulder, CO

May 10, 2023Arapahoe County, Douglas County, Colorado

NWS Denver/Boulder, CO issued this tornado warning at May 10, 2023, 3:32 PM MDT for Arapahoe County, Douglas County, Colorado. It was in force for 28 min. 16 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 10, 2023, 3:32 PM MDT (21:32 UTC)
Expired
May 10, 2023, 4:00 PM MDT
In force
28 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Arapahoe County, CO, Douglas County, CO

The radar

The Denver radar (KFTG), 32 km from the middle of the area, began a volume at 21:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 10, 3:37 PM MDTHAIL 0.751 Se Lone Tree, COREPORT FROM MPING: DIME (0.75 IN.).
May 10, 3:42 PM MDTHAIL 0.753 W Parker, COREPORT FROM MPING: DIME (0.75 IN.).
May 10, 3:43 PM MDTHAIL 0.882 E Lone Tree, CO
May 10, 3:46 PM MDTHAIL 0.752 E Centennial, COREPORT FROM MPING: DIME (0.75 IN.).
May 10, 3:47 PM MDTHAIL 0.751 E Centennial, COREPORT FROM MPING: DIME (0.75 IN.).
May 10, 3:56 PM MDTHAIL 13 E Cherry Creek Reserv, CO.
May 10, 3:56 PM MDTHAIL 13 E Cherry Creek Reserv, CO
May 10, 3:57 PM MDTHAIL 1.252 N Foxfield, COREPORT FROM MPING: HALF DOLLAR (1.25 IN.).
May 10, 3:58 PM MDTHAIL 0.754 N Foxfield, COREPORT FROM MPING: DIME (0.75 IN.).
May 10, 3:59 PM MDTHAIL 14 Se Aurora, COREPORT FROM MPING: QUARTER (1.00 IN.).
May 10, 3:59 PM MDTHAIL 1.52 Nne Foxfield, CO
May 10, 4:00 PM MDTHAIL 1.52 S Foxfield, CO
May 10, 4:02 PM MDTHAIL 13 Ne Foxfield, COREPORT FROM MPING: QUARTER (1.00 IN.).
May 10, 4:04 PM MDTHAIL 13 S Buckley Afb, CO
May 10, 4:05 PM MDTHAIL 1.251 W Buckley Afb, CO
May 10, 4:08 PM MDTHAIL 1.753 S Buckley Afb, COREPORT FROM MPING: GOLF BALL (1.75 IN.).

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 10, 1:55 PM MDTTornado WatchSPC7 hr

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 9.5 hours before the alert went out and 317 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2023-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2023-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 101 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3468 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
101 m²/s²
0-3 km storm-relative helicity
112 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

171 
WFUS55 KBOU 102132 RRA
TORBOU
COC005-035-102200-
/O.NEW.KBOU.TO.W.0008.230510T2132Z-230510T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Denver CO
332 PM MDT Wed May 10 2023

The National Weather Service in Denver Colorado has issued a

* Tornado Warning for...
  Northeastern Douglas County in northeastern Colorado...
  Western Arapahoe County in northeastern Colorado...

* Until 400 PM MDT.
    
* At 332 PM MDT, a severe thunderstorm capable of producing a tornado
  was located near Castle Pines, or 16 miles south of Denver, moving
  north at 30 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Centennial around 345 PM MDT.
  Aurora and Greenwood Village around 350 PM MDT.

Other locations in the path of this tornadic thunderstorm include
Arapahoe Park and Buckley SFB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3948 10496 3962 10491 3962 10489 3965 10488
      3964 10487 3966 10485 3966 10486 3968 10487
      3966 10488 3967 10490 3970 10489 3970 10487
      3972 10487 3970 10465 3945 10475
TIME...MOT...LOC 2132Z 196DEG 27KT 3950 10486 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

RPK
1 follow-up statement
278 
WWUS55 KBOU 102146
SVSBOU

Severe Weather Statement
National Weather Service Denver CO
346 PM MDT Wed May 10 2023

COC005-035-102200-
/O.CON.KBOU.TO.W.0008.000000T0000Z-230510T2200Z/
Douglas CO-Arapahoe CO-
346 PM MDT Wed May 10 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM MDT FOR
NORTHEASTERN DOUGLAS AND WESTERN ARAPAHOE COUNTIES...
    
At 346 PM MDT, a severe thunderstorm capable of producing a tornado
was located over northwestern Aurora, or 10 miles southeast of
Denver, moving north at 30 mph.

HAZARD...Tornado and half dollar size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Aurora around 350 PM MDT.

Other locations in the path of this tornadic thunderstorm include
Arapahoe Park and Buckley SFB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3951 10494 3962 10491 3962 10489 3965 10488
      3964 10487 3966 10485 3966 10486 3968 10487
      3966 10488 3967 10490 3970 10489 3970 10487
      3972 10487 3970 10465 3948 10474
TIME...MOT...LOC 2146Z 196DEG 27KT 3960 10482 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN

$$

RPK

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this tornado warning went out at May 10, 3:25 PM MDT, 7 minutes earlier.

Area forecast discussion, May 10, 3:25 PM MDT, 7 minutes before
Area Forecast Discussion
National Weather Service Denver/Boulder CO
325 PM MDT Wed May 10 2023

.SHORT TERM...(This evening through Thursday)
Issued at 321 PM MDT Wed May 10 2023

1) Threat for severe convection this afternoon and early evening

2) Widespread rainfall and embedded thunderstorms Thursday,
resulting in flood potential. Flood Watch out for burn areas, and
northeast plains

Severe weather very much ongoing across the southern urban
corridor and foothills indicative of the favorable severe
environment. Moisture is present with east/northeasterly flow
bringing in air with dewpoints in the 50s and 60s across
northeastern Colorado. As the negatively tilted trough continues
to progress eastward, additional moisture and ascent streams into
Colorado. Ahead of the trough a southerly mid- level jet helps
provide favorable shear across the region with ample 0-6km bulk
shear (35-45kts). The boundary across southern Lincoln near the
Palmer Divide will be the one to watch with ample heating,
concentrated areas of low level shear, supportive of supercell
development. Already proven by current activity this afternoon,
all threats remain possible this afternoon/early evening with
large hail, damaging winds, and a few tornadoes as well. Tonight,
the brunt of the embedded showers and storms shifts across the
eastern plains.

Anddd the rain does not stop there. The upper trough progresses
eastward across Colorado Thursday with its negative tilt intact.
Ample moisture wraps around the low with an axis of instability
extending across the plains. This coincides with HREF guidance
showing rounds of rain and embedded thunderstorms across much of
the region. Marginal instability and shear (0-6km 35-45kts) will
again be around, but more for the east plains, northeast corner.
Given the environment, strong to severe storms are possible in the
afternoon period. In regards to storm mode, CAMs seems to agree
on a more linear/MCS type as convection swings to the northeast in
the afternoon. Given ample moisture and persistent precipitation
flooding remains a threat through early Friday. A Flood Watch has
been issued for the burn areas and north and northeast plains
Thursday morning through Friday morning. See more details in the
hydro discussion. In Spring-time fashion, snow in the mountains is
expected during this period. Snow levels drop to 10000 ft
overnight into early Thursday supporting snow in for the
mountains/high passes. Snow level drop further into Thursday to
near 9500 ft. More on this in the long term...

.LONG TERM...(Thursday night through Wednesday)
Issued at 321 PM MDT Wed May 10 2023

Thursday evening, the remaining convection swings across the plains.
Hi-res ensemble guidance progs the upper low to lift to the
northeast wrapping around additional showers and embedded storms
across the north plains and into the urban corridor overnight and
into early Friday. As the low further exits off to the northeast
showers decrease into Friday afternoon. In Spring-time fashion, snow
in the mountains is expected Thursday evening through Friday. Snow
levels drop to 10000 ft overnight into early Friday supporting snow
in for the mountains/high passes. Snow levels drop further into
Thursday to near 9500 ft. Periods of moderate to heavy snow rates
are possible in spots. Still looking at 8-16" for the mountains by
early Friday.

For the weekend, ensemble guidance indicates a blocked upper level
pattern with some form of troughing to the west and near Colorado.
Overall, this will support a few waves of afternoon showers and
thunderstorms each afternoon. Beyond the weekend, plenty of
uncertainty in the upper level pattern. Ensembles signal above
normal moisture across the region next week which will be supportive
of at least afternoon showers/storms for the high country and a
chance for the adjacent plains.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 1158 AM MDT Wed May 10 2023

Satellite imagery shows the low stratus deck continuing to break
up and erode across the terminals this morning. Latest
observations show visibility gradually improving and ceilings
slowly rising. Within the next hour or so, expecting terminals to
improve into the MVFR category. With that concern diminishing,
establishes a new one...thunderstorms. Still see potential for
storms to initiate in the 20-22z timeframe this afternoon. VRB
winds and gusts will accompany any passing or nearby storms. The
environment also supports strong to severe storms with hail and
gusty winds being the main threat. This activity continues through
the early evening hours with rain showers behind it overnight.

&&

.HYDROLOGY...
Issued at 321 PM MDT Wed May 10 2023

SPC mesoanalysis indicates ample moisture across the region this
afternoon with perceptible water values in the 0.8 to 0.55 range
across the plains, urban corridor and 0.4 to 0.5 over the high
country. Stronger southerly flow has kept any developed storms
moving fairly quickly over the burns areas this afternoon. Because
of this there is a limited risk for flash flooding over the burn
areas. Staying on the subject of the burn areas...the main threat
for flooding is more the longer-fused accumulation of
precipitation from tonight through Thursday and early Friday. This
will be more concerned with areas below 9500-10000 ft (snow
level) as areas above should receive snowfall.

Concerning the plains, a Flood Watch is in effect for the north and
northeastern plains Thursday morning through Friday morning.
Widespread precipitation, heavy rates at times, continues Thursday
with more rain possible through early Friday. Above normal moisture
is present and model soundings are indicative of deep moisture and
efficient rain processes. From previous model runs, HREF PMM QPF
shifted the higher mean QPF amounts slightly south and east. As a
result, added in Logan, Sedgwick, and Philips counties into the
Watch.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
Flood Watch from Thursday morning through late Thursday night
for COZ033-035-038-042>044-048-050-051.

&&

SHORT TERM...Mensch
LONG TERM...Mensch/Rodriguez
AVIATION...Mensch
HYDROLOGY...Mensch
Hazardous weather outlook, May 10, 1:30 PM MDT, 2 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Denver/Boulder CO
130 PM MDT Wed May 10 2023

COZ030>051-111930-
Jackson County Below 9000 Feet-
West Jackson and West Grand Counties Above 9000 Feet-
Grand and Summit Counties Below 9000 Feet-
South and East Jackson/Larimer/North and Northeast Grand/
Northwest Boulder Counties Above 9000 Feet-
South and Southeast Grand/West Central and Southwest Boulder/
Gilpin/Clear Creek/Summit/North and West Park Counties Above
9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet-
Central and Southeast Park County-
Larimer County Below 6000 Feet/Northwest Weld County-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield
County-
North Douglas County Below 6000 Feet/Denver/West Adams and
Arapahoe Counties/East Broomfield County-
Elbert/Central and East Douglas Counties Above 6000 Feet-
Northeast Weld County-Central and South Weld County-Morgan County-
Central and East Adams and Arapahoe Counties-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
Logan County-Washington County-Sedgwick County-Phillips County-
130 PM MDT Wed May 10 2023

This hazardous weather outlook is for northeast and north central
Colorado.

.DAY ONE...This Afternoon and Tonight

More widespread severe convection expected, mainly after 20Z, with
all severe hazards possible. Large hail and a few tornadoes looks
to be the initial threat before developing into a wind threat
late this evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Flood potential creeps upwards Thursday morning through Friday
morning across the northern I-25 corridor and the burn
scars. Heavy snowfall is expected for higher elevations above 9k
ft mainly Thursday into Friday morning. A cool and wet pattern
continues this weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter reports of hail, strong wind gusts and rainfall would be
appreciated. Stay weather aware.

In the hours before

Local storm report, May 10, 10:13 AM MDT, 5 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
1013 AM MDT WED MAY 10 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     HEAVY RAIN       1 ESE BERTHOUD          40.30N 105.07W
05/09/2023  M1.46 INCH       LARIMER            CO   PUBLIC

            0.5 INCH DIAMETER HAIL FELL IN 15 MIN.

&&

AS
Special weather statement, May 10, 1:41 PM MDT, 1 hour 51 minutes before
Special Weather Statement
National Weather Service Denver CO
141 PM MDT Wed May 10 2023

COZ037-102015-
Central and Southeast Park County CO-
141 PM MDT Wed May 10 2023

...A strong thunderstorm will impact portions of southeastern Park
County through 215 PM MDT...

At 141 PM MDT, Doppler radar was tracking a strong thunderstorm 4
miles north of Guffey, or 37 miles north of Hayden Pass Burn Scar,
moving north at 35 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Lake George, Elevenmile Canyon Reservoir and Guffey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare for sudden gusty winds. Secure loose objects and move to a
safe shelter inside a building or vehicle.

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3871 10567 3902 10573 3903 10533 3898 10533
      3871 10537
TIME...MOT...LOC 1941Z 188DEG 31KT 3881 10553

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

RPK
Special weather statement, May 10, 2:01 PM MDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Denver CO
201 PM MDT Wed May 10 2023

COZ041-102030-
Elbert/Central and East Douglas Counties Above 6000 Feet CO-
201 PM MDT Wed May 10 2023

...A strong thunderstorm will impact portions of southeastern Douglas
and west central Elbert Counties through 230 PM MDT...

At 201 PM MDT, Doppler radar was tracking a strong thunderstorm near
Greenland, or 20 miles north of Colorado Springs, moving north at 30
mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Castle Rock, Elizabeth, Larkspur, Greenland, Franktown and Ponderosa
Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 900 PM MDT for northeastern
and east central Colorado.

&&

LAT...LON 3913 10491 3918 10491 3918 10492 3920 10493
      3922 10496 3941 10488 3936 10458 3913 10465
TIME...MOT...LOC 2001Z 198DEG 26KT 3915 10481

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

RPK
Local storm report, May 10, 3:28 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
328 PM MDT WED MAY 10 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0322 PM     HAIL             3 W LOUVIERS            39.49N 105.04W
05/10/2023  U0.75 INCH       DOUGLAS            CO   PUBLIC

            REPORT FROM MPING: DIME (0.75 IN.).

0209 PM     HAIL             6 SE GREENLAND          39.13N 104.77W
05/10/2023  U0.75 INCH       DOUGLAS            CO   PUBLIC

            REPORT FROM MPING: DIME (0.75 IN.).

&&

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 6:04 PM MDTSpecial Weather StatementBOUBroomfield41 min
May 9, 6:11 PM MDTSevere Thunderstorm WarningBOUAdams, Weld49 min
May 9, 7:00 PM MDTSevere Thunderstorm WarningBOUAdams, Denver, Weld45 min
May 9, 7:19 PM MDTSpecial Weather StatementBOUWeld41 min
May 9, 7:31 PM MDTSevere Thunderstorm WarningBOULarimer, Weld44 min
May 9, 8:18 PM MDTSpecial Weather StatementBOUAdams27 min
May 9, 8:44 PM MDTSpecial Weather StatementBOUAdams31 min
May 9, 9:12 PM MDTSevere Thunderstorm WarningBOUMorgan, Weld48 min
May 9, 9:40 PM MDTSevere Thunderstorm Warning Considerable damage threatBOUMorgan50 min
May 9, 10:22 PM MDTSpecial Weather StatementBOUBoulder38 min
May 9, 10:28 PM MDTSevere Thunderstorm WarningBOUBoulder, Weld47 min
May 9, 10:28 PM MDTSevere Thunderstorm WarningBOUMorgan47 min
May 9, 10:57 PM MDTSpecial Weather StatementBOUMorgan33 min
May 9, 10:57 PM MDTSevere Thunderstorm WarningBOUAdams, Boulder, Broomfield, Weld63 min
May 9, 11:11 PM MDTSevere Thunderstorm WarningBOUBoulder, Larimer, Weld64 min
May 9, 11:24 PM MDTAreal Flood AdvisoryBOUBoulder, Larimer, Weld3 hr
May 9, 11:52 PM MDTSevere Thunderstorm WarningBOUBroomfield, Weld53 min
May 10, 12:41 AM MDTSevere Thunderstorm WarningBOUWeld64 min
May 10, 1:14 AM MDTAreal Flood AdvisoryBOUWeld3 hr
May 10, 1:21 AM MDTSevere Thunderstorm WarningBOUMorgan, Weld39 min
May 10, 3:08 AM MDTFlood WatchBOUAdams, Arapahoe, Boulder, Broomfield, Denver, Douglas and 12 more57 hr
May 10, 1:41 PM MDTSpecial Weather StatementBOUTeller34 min
May 10, 2:01 PM MDTSpecial Weather StatementBOUDouglas29 min
May 10, 2:15 PM MDTTornado WarningBOUDouglas, Jefferson, Park30 min
May 10, 2:28 PM MDTSevere Thunderstorm WarningBOUDouglas, Jefferson47 min
May 10, 2:56 PM MDTTornado WarningBOUDouglas, Jefferson34 min
May 10, 2:57 PM MDTTornado WarningBOUDouglas33 min
May 10, 3:22 PM MDTSevere Thunderstorm WarningBOUDouglas38 min
May 10, 3:30 PM MDTTornado WarningBOUDouglas, Jefferson15 min
May 10, 3:32 PM MDTTornado WarningBOUDouglas, Elbert28 min
May 10, 3:57 PM MDTTornado WarningBOUArapahoe, Douglas, Elbert33 min
May 10, 3:59 PM MDTTornado WarningBOUAdams, Arapahoe, Denver31 min
May 10, 4:13 PM MDTAreal Flood AdvisoryBOUArapahoe, Douglas, Elbert3 hr
May 10, 4:28 PM MDTSevere Thunderstorm WarningBOUDouglas, Elbert32 min
May 10, 4:30 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe, Elbert30 min
May 10, 4:35 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe40 min
May 10, 4:44 PM MDTAreal Flood AdvisoryBOUAdams3 hr
May 10, 4:51 PM MDTTornado WarningBOUAdams, Arapahoe24 min
May 10, 4:56 PM MDTSevere Thunderstorm WarningBOUArapahoe, Elbert31 min
May 10, 5:02 PM MDTSevere Thunderstorm Warning Considerable damage threatBOUAdams, Morgan43 min
May 10, 5:04 PM MDTTornado WarningBOUAdams, Arapahoe26 min
May 10, 5:09 PM MDTSevere Thunderstorm WarningBOUPhillips, Sedgwick51 min
May 10, 5:13 PM MDTAreal Flood AdvisoryBOUArapahoe, Elbert2 hr
May 10, 5:19 PM MDTSevere Thunderstorm WarningBOUAdams, Morgan41 min
May 10, 5:38 PM MDTSevere Thunderstorm Warning Considerable damage threatBOUPhillips, Sedgwick52 min
May 10, 5:49 PM MDTTornado WarningBOUMorgan, Washington26 min
May 10, 5:52 PM MDTTornado WarningBOUMorgan23 min
May 10, 5:55 PM MDTSevere Thunderstorm WarningBOULogan, Phillips50 min

Nearby

Tornado Warnings in Colorado, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.